# SDR 2012FA0000008

- Difficulty date: January 5, 2012
- Submitted: January 5, 2012
- Operation: General aviation
- Aircraft: N52XP
- Make and model: Beech 58
- Aircraft serial: TH1729
- Aircraft time: 3,427 hours
- System (JASC): 5751 · Ailerons
- Part: Screw
- Part number: MS27039109
- Condition: Misinstalled
- Location: Zone 600
- Part time: 3,427 hours
- Component: Aileron
- Component part number: 4513503011
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOR IMPORTATION TO US, THE RT AILERON WAS OBSERVED TO BE MISALIGNED WITH THE WING.  INSPECTION REVEALED BOTH UPPER OTBD AILERON MOUNTING SCREWS WERE NOT ENGAGING HINGE NUTPLATES.  THIS ALLOWED THE AILERON TO MOVE AFT AND DOWN WITH POTENTIAL FOR INFLIGHT SEPARATION.  AILERON WAS REMOVED, INSPECTED AND REINSTALLED IAW THE MM USING NEW HARDWARE.  ACFT HAS 1 HR FLIGHT TIME SINCE ANNUAL INSPECTION WAS COMPLETED.
